# SDR AU010311

- Difficulty date: March 24, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bungee Cord
- Part number: 6941730
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) AFT CARGO DOOR RELEASE LANYARD HANDLE JAMMED UNDER DOOR SEAL. INVESTIGATION FOUND THE LANYARD BUNGEE CORD BROKEN.
